withdrawal syndrome when some patients stop taking SSRIs

Experts are starting to recognize a withdrawal syndrome when some patients stop taking SSRIs.

This is being reported more with the short-acting SSRIs...Paxil (paroxetine), Zoloft (sertraline), and Luvox (fluvoxamine). But it can also happen when patients stop Prozac (fluoxetine).

Patients typically report dizziness...nausea...headaches...fatigue...poor concentration...and mood changes. Some even describe a bizarre "shock-like" sensation on their skin.

Practical advice for a better career, with unlimited access to CE

Pharmacy Technician's Letter includes:

  • 12 issues every year, with brief articles about new meds and hot topics
  • 200+ CE courses, including the popular CE-in-the-Letter
  • Helpful, in-depth Technician Tutorials
  • Access to the entire archive

Already a subscriber? Log in

Volume pricing available. Get a quote